miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A novel noncommutative KdV-type equation, its recursion operator, and solitons
Sapienza Università di Roma, Rome, Italy.
Sapienza Università di Roma, Rome, Italy.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education. Uniwersytet Jana Kochanowskiego W Kielcach, Kielce, Poland.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education. Uniwersytet Jana Kochanowskiego W Kielcach, Kielce, Poland.
2018 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 59, no 4, article id 043501Article in journal (Refereed) Published
Abstract [en]

A noncommutative KdV-type equation is introduced extending the Bäcklund chart in Carillo et al. [Symmetry Integrability Geom.: Methods Appl. 12, 087 (2016)]. This equation, called meta-mKdV here, is linked by Cole-Hopf transformations to the two noncommutative versions of the mKdV equations listed in Olver and Sokolov [Commun. Math. Phys. 193, 245 (1998), Theorem 3.6]. For this meta-mKdV, and its mirror counterpart, recursion operators, hierarchies, and an explicit solution class are derived. 

Place, publisher, year, edition, pages
2018. Vol. 59, no 4, article id 043501
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-33634DOI: 10.1063/1.5027481ISI: 000431271800031Scopus ID: 2-s2.0-85045104787OAI: oai:DiVA.org:miun-33634DiVA, id: diva2:1205898
Available from: 2018-05-15 Created: 2018-05-15 Last updated: 2018-05-30Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Porten, EgmontSchiebold, Cornelia

Search in DiVA

By author/editor
Porten, EgmontSchiebold, Cornelia
By organisation
Department of Mathematics and Science Education
In the same journal
Journal of Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf